×

zbMATH — the first resource for mathematics

Existence, uniqueness and continuous dependence for hereditary systems. (English) Zbl 0194.41002

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Driver, R., Existence and continuous dependence of solutions of a neutral functional-differential equation, Arch. Rat. Mech. Ann., 19, 147-166 (1965) · Zbl 0148.05703
[2] J. K. Hale andK. R. Meyer,A class of functional equations of neutral type, AMS Memoir, 76 (1967). · Zbl 0179.20501
[3] Jones, G. S., Hereditary dependences in the theory of differential equations, Part I and II, Univ. of Maryland Rep. 1965; andG. S. Jonas,Hereditary structures in differential equations, Math. Sys. Theory, I, 3, 263-278 (1967) · Zbl 0154.33902
[4] M. A. Krasnoselskii,Topological Methods in the Theory of Nonlinear Integral Equations, The Macmillan Co., 1964.
[5] R. K. Miller andG. R. Sell,Existence, uniqueness and continuity of solutions of integral equations, J. Math. Mech. · Zbl 0174.16302
[6] Neustadat,On the solutions of certain integral like operators equation. Existence, unigueness and dependence theorem. To appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.